# SDR DL73E981758

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6545410225
- Condition: Cracked
- Location: Bs 682
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RTN INSP PER SI3-56673-12 OF THE LH AND RH LONGITUDINAL OVERWING FLOORBEAMS, CRACKS WERE FOUND IN THE WEB DOUBLERS.  THE CRACKS ARE LOCATED IN THE DOUBLERS IN THE UPPER AFT CORNER OF THE AILERON CONTROL QUADRANT CUTOUTS AT THE LBL/RBL 24.82 AND APPROX STA 682.  AT BOTH LOCATIONS THE CRACKS EXTEND FROM THE UPPER EDGE OF THE DOUBLER TO THE CONTROL QUAD OPENING AND SEPARATE THE WEB INTO TWO PIECES.  REWORKED PER ERA 332082-14AD.
